JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON STARCOMPACTNESS VERSUS COUNTABLE PRACOMPACTNESS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 32, Issue 3,  2010, pp.453-465
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2010.32.3.453
 Title & Authors
ON STARCOMPACTNESS VERSUS COUNTABLE PRACOMPACTNESS
Kim, Jun-Hui; Cho, Myung-Hyun;
  PDF(new window)
 Abstract
In this paper, we consider countable version of star covering properties to get interesting results about the relationship between starcompactness and countable pracompactness. We also construct examples related to countable pracompactness and H-closedness.
 Keywords
starcompact;-2 -starcompact;2-starcompact;countably pracompact;
 Language
English
 Cited by
 References
1.
A. Arhangel'skii, The star method, new classes of spaces, and countable compactness, Soviet Math. Dokl., 21 (1980), No. 2, 550-554.

2.
A. V. Arhangel'skii, Spaces of functions in the topology of pointwise convergence and compact spaces , Uspekhi Mat. Nauk, 39 (1984), No. 5, 11-50. (in Russian)

3.
A. V. Arhangel'skii, Compactness, Contemporary Problems in Mathematics. Fundamental Directions. General Topology - 2 Moscow, WINITI Publ. (1989) 5-128 (in Russian); English translation: Encyclopedia of Mathematical Sciences. General Topology II, Springer 1996.

4.
A. Arhangel'skii, General topology II, Encyclopedia of Mathematical Sciences, 50, Springer-Verlag, Berlin, 1996.

5.
R. W. Bagley, E. H. Connel and J. D. McKnight, On properties characterizing pseudocompact spaces, Proc. Amer. Math. Soc. 9 (1958) 500-506. crossref(new window)

6.
M. Bonanzinga, Star-Lindelof and absolutely star-Lindelof spaces, Questions Answers Gen. Topology, 16 (1998), 79-104.

7.
J. Cao, J. Kim, T. Nogura and Y. Song, Cardinal invariants related to star covering properties, Topology Proc., 26 (2001-2002), No. 1, 83-96.

8.
M.H.Cho and J. Kim, Topological operations of iterated star-covering properties, Bull. Korean Math. Soc., 40 (2003), 727-731. crossref(new window)

9.
E. van Douwen, G. Reed, A. Roscoe and I. Tree, Star covering properties, Topology Appl., 39 (1991), 71-103. crossref(new window)

10.
R. Engelking, General Topology, Revised and completed edition, Heldermann Verlag, Berlin, 1989.

11.
W. M. Fleishman, A new extension of countable compactness. Fund. Math., 67 (1970), 1-9.

12.
L. Gillman and M. Jerison, Rings of continuous functions, Princeton, 1960.

13.
G. R. Hiremath, On star with Lindelof center property, J. Indian Math. Soc., 59 (1993), 227-242.

14.
S. Ikenaga, Topological concepts between Lindelof and Pseudo-Lindelof, Research Reports of Nara National College of Technology, 26 (1990), 103-108.

15.
S. Ikenaga and T. Tani, On a topological concept between countable, compactness and pseudocompactness, Research Reports of Numazu Technical College, 15 (1980). 139-142.

16.
J. Kim, Iterated starcompact topological spaces, Appl. Gen. Topol., 5 (2004), 1-10. crossref(new window)

17.
M. V. Matveev, On properties similar to countable compactness and pseudocom-pactness, Vestnik MGU, Ser. Mat., Mekh. (1984) No 2 24-27 (in Russian), English translation: Moscow Univ. Math. Bull.

18.
M. Matveev, A survey on star covering properties, Topology Atlas, Preprint No. 330, 1998.

19.
S. Mrowka, Some set-teoretic constructions in topology, Fund. Math 44 No.2, (1977) 83-92.

20.
M. E. Rudin, I. Stares and J. E. Vaughan, From countable compactness to abso-lute countable compactness,Proc. Amer. Math. Soc., 125 (1997), 927-934. crossref(new window)

21.
Y. Song, A study of star-covering properties in topological spaces, Ph.D Thesis, Shizuoka University, Japan, 2000.

22.
A. H. Stone, Paracompactness and product spaces, Bull. Amer. Math. Soc., 54 (1948), 977-982. crossref(new window)

23.
I. Tree, Constructing regular 2-starcompact spaces that are not strongly 2-slar-Lindelof, Topology Appl., 47 (1992), 129-132. crossref(new window)